U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Klonopin 2 times a week

A 23-year-old male asked:
Dr. Jane Steiner
Psychiatry 44 years experience
Yes....: It is not so much the dose, but the frequency that let's me say that. If you really have not taken it more than 2 or 3 ( at most) times in a week for ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 53-year-old male asked:
Dr. Jack Underwood
Psychiatry 64 years experience
No.: Withdrawal symptoms usually start a day or two after stopping whatever, not two months later.
Created for people with ongoing healthcare needs but benefits everyone.
A 39-year-old female asked:
Dr. Patricia Foster
Psychiatry 45 years experience
Slow taper: Talk to prescribing doctor for guidance on stopping Klonopin (clonazepam). Best to taper slowly as directed by your doctor. Take care.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Jack Underwood
Psychiatry 64 years experience
Taper.: Stopping one mg. of klonopin (clonazepam) would probably not cause a seizure, but reducing to 0.5 mg daily for a week for make it even safer. Have yo... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 37-year-old female asked:
Dr. Heidi Fowler
Psychiatry 26 years experience
Taking: 1 mg of klonopin (clonazepam) for two days should not cause tolerance.
Created for people with ongoing healthcare needs but benefits everyone.
A 37-year-old female asked:
Dr. Glenn Burns
Emergency Medicine 20 years experience
Probably not: The GABA receptors that are effected by clonazepam (Klonipin) take about two weeks to change enough to induce dependence and your sporadic use gives y... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 46-year-old female asked:
Dr. Pamela Pappas
Psychiatry 43 years experience
Interesting: Sometimes these medications will cause interdose rebound anxiety, and panic can result. I'm glad you're feeling better. Was there a question, or wer... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 26-year-old male asked:
Dr. Lynne Weixel
Clinical Psychology 37 years experience
CBT is the thing!: To avoid more ER visits and possible drug dependence, seek a good therapist you feel you can work well with. Learn anxiety avoidance, mgmt and underst... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 51-year-old male asked:
Dr. Bennett Machanic
Neurology 53 years experience
Recommendations: If you do have seizure activity, there is a critical need to take anti-epileptic meds to control and/or stop these events. Until controlled would not... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 45-year-old female asked:
Dr. Robert Robinson
Internal Medicine 22 years experience
A few days: Klonopin (Clonazepam) has a half life of 30-40 hours. This means that your body will eliminate half of the drug in about 2 days. It can take 5-7 hal... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 29-year-old male asked:
Dr. Pamela Pappas
Psychiatry 43 years experience
Taper Klonopin (clonazepam): You may or may not have habituation at this dose and 2 weeks' time, but tapering is still the wisest path. To accomplish this, please work with with ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership